MathSciNet Relay Station
MathSciNet bibliographic data
MR1209304 58B20 (46L05 47B15 47D25)
Corach, Gustavo; Porta, Horacio; Recht, Lázaro The geometry of the space of selfadjoint invertible elements in a $C^*$-algebra. Integral Equations Operator Theory 16 (1993), no. 3, 333–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement